# SDR CA030726003

- Difficulty date: June 18, 2002
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Cessna U206F
- Aircraft time: 3,542 hours
- Engine: Cont IO550F
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Part number: C2995050101
- Condition: Malfunctioned
- Location: Engine Control
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) NEW THROTTLE INSTALLED DUE TO MALFUNCTION.
